Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jun 7, 2021, 2:29 AM CDT for Creek County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2021, 2:29 AM CDT (07:29 UTC)
- Expired
- Jun 7, 2021, 3:00 AM CDT
- In force
- 31 min
- Issued by
- NWS Tulsa, OK
County Creek County, OK
The radar
The Tulsa radar (KINX), 66 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.5 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 316 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
480
WWUS84 KTSA 070729
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
229 AM CDT Mon Jun 7 2021
OKZ059-060-064-070800-
Tulsa OK-Pawnee OK-Creek OK-
229 AM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CREEK...
SOUTHEASTERN PAWNEE AND WEST CENTRAL TULSA COUNTIES UNTIL 300 AM
CDT...
At 229 AM CDT, a strong thunderstorm was located over Mannford,
moving east at 15 mph.
Pea to dime size hail will be possible with this storm.
Locations in or near the path include...
Mannford... Westport...
Keystone State Park...
LAT...LON 3623 9633 3623 9628 3618 9626 3617 9627
3616 9627 3616 9625 3607 9620 3604 9637
3618 9642
TIME...MOT...LOC 0729Z 250DEG 11KT 3614 9635
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 7, 12:38 AM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 7, 12:38 AM CDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1238 AM CDT Mon Jun 7 2021 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Broad upper low remains over the region early this morning with multiple smaller scale upper vortices noted on latest satellite imagery. There remains the potential for additional clusters of storms to develop late tonight in modest low level jet axis. Exact timing of storms remains challenging and will therefore cover with TEMPO/PROB30 groups through the morning hours at most TAF sites. Otherwise, IFR ceilings should persist at KFSM with additional areas of patchy fog possible over NW AR. && .PREV DISCUSSION... /Issued 906 PM CDT Sun Jun 6 2021/ ..UPDATE... DISCUSSION... Scattered showers and thunderstorms associated with a slow moving upper low that has affected the area for the last several days have mostly dissipated as the sun has set this evening. A cluster of thunderstorms is still affecting far southeast Oklahoma with some heavy rainfall and frequent lightning. This cluster will move out of the area over the next hour with just some lingering showers behind it. Otherwise...we will see a mostly dry rest of the evening. Thunderstorm chances are then expected to increase, particularly across northeast Oklahoma later tonight and toward tomorrow morning. A narrow axis of locally heavy rainfall will be possible from late tonight through tomorrow morning, with some flooding concerns possible in areas of training storms. For the update...adjusted PoPs somewhat in the short term to allow for current trends, also made some minor adjustments to temps. Otherwise, the forecast appears to be on track for tonight. Bowlan && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....12
Hazardous weather outlook, Jun 6, 4:59 PM CDT, 9 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 459 PM CDT Sun Jun 6 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 459 PM CDT Sun Jun 6 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. DISCUSSION... Scattered showers and thunderstorms will continue through the rest of this afternoon and into the overnight hours, with the greatest coverage expected across western Arkansas and far eastern Oklahoma. Some locally heavy rainfall will be the greatest concern with some localized flooding potential possible in areas where storms train over the same areas that have already received heavy rain. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...Thunderstorm Potential...Heavy Rain Potential. TUESDAY AND WEDNESDAY...Thunderstorm Potential. THURSDAY AND FRIDAY...No Hazards. SATURDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorm chances will continue through the first part of next week before it looks to dry out some by Thursday and Friday. Areas of heavy rainfall will be possible with slow moving storms and high rainfall rates over the next couple of days. A few of the storms could be strong with some gusty winds and possibly some small hail, but the threat of any organized severe weather will remain low. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 6, 8:39 PM CDT, 5 hours 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
839 PM CDT Sun Jun 6 2021
OKZ049-053-070215-
Choctaw OK-Pushmataha OK-
839 PM CDT Sun Jun 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PUSHMATAHA AND
EASTERN CHOCTAW COUNTIES UNTIL 915 PM CDT...
At 839 PM CDT, strong thunderstorms were located along a line
extending from 3 miles south of Oleta to 2 miles east of Sawyer to 7
miles southeast of Hugo. Movement was east at 20 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Fort Towson... Sawyer...
Hugo Lake State Park... Raymond Gary State Park...
Oleta... Ord...
Corinne... Fallon...
Sobol... Huskey...
Swink... Frogville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3389 9546 3387 9550 3389 9551 3388 9555
3403 9540 3423 9538 3423 9515 3394 9516
3396 9523 3394 9525 3390 9526 3391 9527
3390 9528 3389 9528 3387 9529 3389 9533
3387 9534 3387 9545
TIME...MOT...LOC 0139Z 274DEG 17KT 3415 9533 3403 9533 3391 9545
LacySpecial weather statement, Jun 7, 2:01 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
201 AM CDT Mon Jun 7 2021
OKZ066-070-071-070730-
Muskogee OK-Okmulgee OK-McIntosh OK-
201 AM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MCINTOSH...WESTERN
MUSKOGEE AND NORTHEASTERN OKMULGEE COUNTIES UNTIL 230 AM CDT...
At 200 AM CDT, strong thunderstorms were located 3 miles northeast
of Preston, 2 miles north of Morris, 4 miles southwest of Council
Hill and near Stidham. Movement was northeast at 15 mph.
Pea to dime size hail will be possible with these storms.
Locations in or near the path include...
Morris... Council Hill...
Stidham... Bald Hill...
Hitchita... Pierce...
Eram...
This includes Interstate 40 in Oklahoma between mile markers 253 and
259.
LAT...LON 3583 9588 3571 9573 3558 9562 3544 9561
3534 9569 3547 9574 3560 9586 3576 9600
TIME...MOT...LOC 0700Z 221DEG 12KT 3574 9593 3564 9584 3551 9570 3538
9568Special weather statement, Jun 7, 2:25 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
225 AM CDT Mon Jun 7 2021
OKZ066-070-071-070800-
Muskogee OK-Okmulgee OK-McIntosh OK-
225 AM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH...
NORTHWESTERN MUSKOGEE AND NORTHEASTERN OKMULGEE COUNTIES UNTIL 300 AM
CDT...
At 224 AM CDT, strong thunderstorms were located along a line
extending from 2 miles north of Bald Hill to 4 miles east of Lake
Eufaula State Park. Movement was east at 15 mph.
Pea to dime size hail will be possible with these storms with very
heavy rain.
Locations in or near the path include...
Checotah... Haskell...
Oktaha... Boynton...
Council Hill... Rentiesville...
Lake Eufaula State Park... Bald Hill...
Wainwright... Jamesville...
Eram... Onapa...
This includes Interstate 40 in Oklahoma between mile markers 257 and
271.
LAT...LON 3580 9595 3586 9575 3586 9570 3541 9535
3532 9555
TIME...MOT...LOC 0724Z 250DEG 14KT 3578 9583 3541 9553Special weather statement, Jun 7, 2:27 AM CDT, 2 minutes before
Special Weather Statement National Weather Service Tulsa OK 227 AM CDT Mon Jun 7 2021 OKZ066-070800- Okmulgee OK- 227 AM CDT Mon Jun 7 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKMULGEE COUNTY UNTIL 300 AM CDT... At 227 AM CDT, strong thunderstorms were located along a line extending from 3 miles north of Okmulgee State Park to 4 miles west of Schulter. Movement was northeast at 20 mph. Pea to dime size hail will be possible with these storms with very heavy rain. Locations in or near the path include... Okmulgee... Henryetta... Schulter... Preston... Okmulgee State Park... This includes Interstate 40 in Oklahoma near mile marker 234. LAT...LON 3580 9597 3551 9590 3542 9606 3568 9612 TIME...MOT...LOC 0727Z 221DEG 15KT 3566 9607 3549 9603
Special weather statement, Jun 7, 2:29 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
229 AM CDT Mon Jun 7 2021
OKZ059-060-064-070800-
Tulsa OK-Pawnee OK-Creek OK-
229 AM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CREEK...
SOUTHEASTERN PAWNEE AND WEST CENTRAL TULSA COUNTIES UNTIL 300 AM
CDT...
At 229 AM CDT, a strong thunderstorm was located over Mannford,
moving east at 15 mph.
Pea to dime size hail will be possible with this storm.
Locations in or near the path include...
Mannford... Westport...
Keystone State Park...
LAT...LON 3623 9633 3623 9628 3618 9626 3617 9627
3616 9627 3616 9625 3607 9620 3604 9637
3618 9642
TIME...MOT...LOC 0729Z 250DEG 11KT 3614 9635The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:12 PM CDT | Special Weather Statement | TSA | Choctaw | 33 min |
| Jun 6, 7:38 PM CDT | Special Weather Statement | TSA | Choctaw | 37 min |
| Jun 6, 8:10 PM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| Jun 6, 8:20 PM CDT | Areal Flood Advisory | TSA | Choctaw | 89 min |
| Jun 6, 8:39 PM CDT | Special Weather Statement | TSA | Choctaw | 36 min |
| Jun 6, 8:46 PM CDT | Areal Flood Advisory | TSA | Pushmataha | 63 min |
| Jun 7, 2:01 AM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
| Jun 7, 2:25 AM CDT | Special Weather Statement | TSA | Muskogee | 35 min |
| Jun 7, 2:27 AM CDT | Special Weather Statement | TSA | Okmulgee | 33 min |
| Jun 7, 2:37 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 38 min |
| Jun 7, 2:59 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 2 hr |
| Jun 7, 3:08 AM CDT | Special Weather Statement | TSA | Okmulgee | 37 min |
| Jun 7, 3:32 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okmulgee | 3 hr |
| Jun 7, 3:45 AM CDT | Special Weather Statement | TSA | Okmulgee | 30 min |
| Jun 7, 4:38 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa, Wagoner | 112 min |
| Jun 7, 4:47 AM CDT | Areal Flood Advisory | TSA | Haskell, Muskogee | 3 hr |
| Jun 7, 5:20 AM CDT | Flash Flood Warning | TSA | Haskell, McIntosh, Muskogee | 3 hr |
| Jun 7, 5:31 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Tulsa | 3 hr |
| Jun 7, 5:45 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 3 hr |
| Jun 7, 6:46 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa | 3 hr |
| Jun 7, 7:04 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 3 hr |
| Jun 7, 7:15 AM CDT | Areal Flood Advisory | TSA | Osage | 3 hr |
| Jun 7, 7:17 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 3 hr |
| Jun 7, 8:23 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Tulsa | 3 hr |
| Jun 7, 8:30 AM CDT | Areal Flood Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee | 6 hr |
| Jun 7, 9:10 AM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee | 3 hr |
| Jun 7, 9:48 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 3 hr |
| Jun 7, 10:21 AM CDT | Areal Flood Advisory | TSA | LeFlore | 3 hr |
| Jun 7, 10:24 AM CDT | Areal Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 7, 10:49 AM CDT | Flash Flood Warning | TSA | Okmulgee | 5 hr |
| Jun 7, 10:55 AM CDT | River Flood Warning | TSA | Creek | 29 hr |
| Jun 7, 11:35 AM CDT | Flash Flood Watch | TSA | Choctaw, Haskell, Latimer, Pittsburg, Pushmataha | 23 hr |
| Jun 7, 1:05 PM CDT | Areal Flood Advisory | TSA | Adair, Sequoyah | 3 hr |
| Jun 7, 2:05 PM CDT | River Flood Warning | TSA | Okmulgee | 18 hr |
| Jun 7, 3:29 PM CDT | Areal Flood Advisory | TSA | LeFlore | 3 hr |
| Jun 7, 3:33 PM CDT | Areal Flood Warning | TSA | Okmulgee | 12 hr |
| Jun 7, 4:12 PM CDT | Areal Flood Warning | TSA | McIntosh, Muskogee, Okfuskee | 12 hr |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.